<< Previous Issue Kyungpook Mathematical Journal (Vol. 18, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 1—134
 Original Articles 
Automorphisms of quasi-associative algebras
Tae-il Suh
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 1—2
The additive group of finite near-field is elementary abelian
H.E. Heatherly
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 3—4
SWIP loops and groupoids
B.L. Sharma
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 5—10
On pure-high subgroup of abelian groups
Asif Mashhood
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 11—15
Euclidean and Gaussian semirings
Louis Dale, Janet D. Pitts
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 17—22
Lower formation radical for near rings
P.K. Saxena, M.C. Bhandari
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 23—29
Concavity properties for certain linear combinations of Stirling numbers
Jin B. Kim1, Yong M. Lee2
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 31—36
Locally order-convex spaces
V. Murali
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 37—46
Which selfadjoint operator in the domain of a closed derivation satisfies the domain problem?
Dong Pyo Chi
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 47—52
On the distortion theorems Ⅰ
Shigeyoshi Owa
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 53—59
On topologies with indentical dense sets
Norman Levine
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 61—69
On certain reflections in topological algebraic situations
Temple H. Fay
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 71—78
Associated semigroups between topological spaces
Sung Kag Chang
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 79—84
Covering characterization of locally uniform spaces
R. Vasudevan, C.K. Goel
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 85—89
A note on local discrete extensions of topologies
D.F. Reynolds
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 91—91
Spaces in which the closure of a compact set is compact
Norman Levine
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 93—98
Primary ideals in the ring of continuous functions
Soon Sook Bae
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 105—107
Riemannian manifolds admitting an infinitesimal conformal transformation Ⅱ
H.B. Pandey
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 109—117
The Riesz decomposition of vector-valued uniform amart for continuous parameter
Bong Dae Choi
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 119—123
On the game of Go
Jin Bai Kim
Kyungpook Mathematical Journal 1978 Vol. 18, No. 1, 125—134

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd